# SDR DALA2015061903903

- Difficulty date: June 18, 2015
- Submitted: June 23, 2015
- Operation: Air carrier
- Aircraft: N356NW
- Make and model: Airbus A320-212
- Aircraft serial: 818
- Aircraft time: 52,896 hours, 23,948 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frames 36-41
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEAT TRACK, -Y765 FRAME 36 TO 41 BOTTOM SURFACE. MEASURES OF REWORKED AREA P1 FR36+5", L=2.987", W=0.765", D=0.025"; P2 FR40 L=3.793", W=0.746", D=0.035" IN PASSENGER CABIN.  EVALUATED AND FOUND OUT LIMITS ON JOBCARD 2500-2031. REPLACED SEAT TRACK -Y765 LOCATED BETWEEN FR36 TO FR 41 IAW SRM 51-72-11 AND DWG D57130146.
